# SDR YENA2024110501432

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 02099
- Aircraft time: 78,501 hours, 28,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / CENTER FUSELAGE / FR35 FWD FACE TO PRESSURE BULKHEAD ATTACHMENT / STR 30LH / FASTENER HOLES / CRACKS - PERMANENT REPAIR; REFERENCES: /1/ AEROMAN EA 53-9040-24 REV. 0 (COVER + PARTS 1-4) /2/ AIRBUS RDAF 81463325/004/2024 ISSUE A /3/ AIRBUS DOSSIER 81463325 /4/ AIRBUS TD/81463325/020/2024 ISSUE B /5/ AIRBUS REPAIR INSTRUCTION R533-70258 ISSUE C /6/ AIRBUS REPAIR INSTRUCTION R533-70268 ISSUE C /7/ AIRBUS REPAIR INSTRUCTION R533-70269 ISSUE E. DESCRIPTION: DURING THE CURRENT (10/2024) HEAVY CHECK @ SAL FOR A/C N570JB (MSN02099), WHILE ACCOMPLISHING MPD TASK 533186-01, AEROMAN REPORTED ONE CRACK AT HOLE #6 (FRAME WEB LAYER ONLY) AT THE FR35, STR 30LH FWD FACE TO PRESSURE BULKHEAD ATTACHMENT AREA. ADDITIONALLY, UPON ROTOTEST INSPECTION PER REF /7/ RI ISSUE. E, AN ADDITIONAL CRACK WAS FOUND AT HOLE #2 (FWD & AFT SKIN LAYER). SEE REF /1/ AEROMAN EA FOR DETAILS. THE SRM WAS CONSULTED AND THERE ARE NO REPAIRS AVAILABLE FOR THIS DAMAGE. THEREFORE, AIRBUS WAS CONTACTED. AIRBUS PROVIDED THE REF /4/ TD WHICH PROVIDES INSTRUCTIONS TO REPAIR THE CRACK DAMAGES. THE CRACK AT HOLE #6 WAS REPAIRED USING REF /7/ RI ISSUE E WHICH CONSISTED OF CIRCULAR CUT-OUT AND INSTALLATION OF REINFORCED FITTING WITH REPAIR FILLER. THE CRACK AT HOLE #2 WAS REPAIRED PER REF /5/ RI ISSUE. C WHICH CONSISTED OF REAMING, COLD WORKING, INSTALLING FREEZE PLUGS AT AFFECTED LAYERS AND INSTALLATION OF OVERSIZED FASTENERS. AEROMAN PERFORMED THE REPAIR PER THE REF /4/ TD AND THIS REPAIR IS APPROVED PER REF /2/ RDAF AS PERMANENT WITH POST REPAIR INSPECTIONS REQUIRED. EC A24-1296-01 ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ AEROMAN EA AND COMPLIES WITH REF /2/ RDAF WITHOUT DEVIATION.EC A24-1296-02 TRACKS THE POST REPAIR INSPECTIONS AT HOLE #2 (FWD SKIN) @ FR35 & STR 30LH PER THE REF /2/ RDAF (METHOD: DVI PER NTM 51-90-00, THRESHOLD: 12100FC/24200FH FROM REPAIR, INTERVAL: 6500FC) EC A24-1296-03 TRACKS THE POST REPAIR INSPECTIONS AT HOLE #2 (AFT SKIN) @ FR35 & STR 30LH PER THE REF /2/ RDAF (METHOD: ULTRASONIC INSPECTION PER NTM 53-29-67, THRESHOLD: 12100FC/24200FH FROM REPAIR, INTERVAL: 8800FC/17600FH). EC A24-1296-04 TRACKS THE POST REPAIR INSPECTIONS AT THE FRAME WEB & FLANGE LAYER PER THE REF /2/ RDAF (METHOD: EDDY CURRENT AS PER NTM 51-10-11 & ROTOTEST INSPECTION PER NTM 51-10-01, THRESHOLD: 13100FC/26200FH FROM REPAIR, INTERVAL: 5500FC/11000FH). EC A24-1296-05 TRACKS THE POST REPAIR INSPECTIONS AT REST OF THE REPAIR AREAS PER THE REF /2/ RDAF (METHOD & INTERVAL: TBD, THRESHOLD: 34700FC/69400FH). NOTE: ALS PART 2 TASKS 532166 & 533186 AND ISB 53-1383 ARE IMPACTED BY THE PERFORMED REPAIR. THE REPAIR ACTIONS AS PER REF /7/ RI ISSUE E ARE CONSIDERED EQUIVALENT TO EMBODIMENT OF MSB 53-1372 ON LHS. THEREFORE, THE MENTIONED MANDATORY INSPECTIONS ARE NO LONGER APPLICABLE FOR THE REPAIRED LOCATION. SUBSTANTIATION: THIS PERMANENT, CAT B, REPAIR IS APPROVED BY REF /2/ RDAF AND IS CLASSIFIED AS MAJOR. (E/C: A24-1296-01).
